MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP OLECRANON PL 6H/LT/142MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP OLECRANON PL 6H/LT/142MM; PLATE, FIXATION, BONE
Model Number 02.107.306
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product code: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Device history record (dhr) review: part number: 02.107.306, lot number: 6995914, part manufacture date: 28 jul 2012, manufacturing location: (b)(4), part expiration date: n/a, nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 2.7mm / 3.5mm va-lcp olecranon pl 6h/lt/142mm was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The lot quantity of 24 pieces met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a revision surgery due to a broken olecranon plate.Two (2) 3.5 cortex screws, two (2) 3.5 locking screws, seven (7) 2.7 locking screws, and one (1) olecranon plate were all removed.The patient was seen with elbow pain, x-ray taken revealed broken plate.Surgery was planned to remove plate and revise.The plate and screws were removed successfully and a new plate and screws implanted.There were no allegations against the screws.There were no fragments generated from the broken device.It is unknown if there was surgical delay.Procedure and patient outcome was unknown.Concomitant device reported: unknown 3.5mm cortex screws (part # unknown, lot # unknown, quantity # 2), unknown 3.5mm locking screws (part # unknown, lot # unknown, quantity # 2), unknown 2.7mm locking screws (part # unknown, lot # unknown, quantity # 7).This report is for one (1) 2.7mm/3.5mm va-lcp olecranon plate.This is report 1 of 1 for complaint (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP OLECRANON PL 6H/LT/142MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9507152
Report Number2939274-2019-62737
Device Sequence Number16469934
Product Code HRS
UDI-Device Identifier10886982029379
UDI-Public(01)10886982029379
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.107.306
Device Catalogue Number02.107.306
Device Lot Number6995914
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2019
Initial Report FDA Received Date12/20/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight53